# SDR WRNA200400011

- Difficulty date: September 8, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N501TR
- Make and model: Airbus A300 B4-203
- Aircraft serial: 53
- Aircraft time: 44,157 hours, 24,593 cycles
- Engine: Ge CF650C2
- System (JASC): 2830 · Fuel Dump System
- Part: Actuator
- Part number: 30505411
- Part serial: 2155
- Condition: Unserviceable
- Location: Fuel Jet Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKE OFF AC REQUIRED A LOT OF AILERON TO KEEP LEVEL, 35 DEGREES.  RETURNED TO AIRFIELD, WHEN ATTEMPTING TO DUMP FUEL, RT DUMP VALVE WOULD NOT OPEN WITH PRIMARY OR SECONDARY.  OVERWEIGHT LANDING ACCOMPLISHED. LANDING NORMAL.  FOUND NR 3 LT SPOILER SERVO BAD, REMOVED AND REPLACED SERVO CONTROL IAW 27-62-14,  OP'S CHECKED SATISFACTORY.  PERFORMED OVERWEIGHT LANDING INSPECTION AND FOUND AIRCRAFT IN AIRWORTHY CONDITION, NO DISCREPANCIES NOTED. CLEANED C/P AT RT FUEL JETTISON VALVE ACTUATOR. SECONDARY SYS CKS OK IAW 28-31-00.  DEFERRED PRIMARY IAW MEL 28-31-02 CAT-C.  AIRCRAFT RETURNED TO SERVICE.
